# SDR DALA2017051203939

- Difficulty date: May 12, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BS 661, RBL 46, FLOOR SUPPORT ATTACH ANGLE IS CRACKED.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-40-02, PG. 2, PAR 4B.   THE ATTACH ANGLE CONFORMS TO DWG 143N5197, REV -.
